MathSciNet Relay Station
MathSciNet bibliographic data
MR1402671 (97e:30040) 30C65 (42B20)
Semmes, Stephen On the nonexistence of bi-Lipschitz parameterizations and geometric problems about $A\sb \infty$-weights. Rev. Mat. Iberoamericana 12 (1996), no. 2, 337–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement